# SDR UPS04M42281

- Difficulty date: February 13, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STAB RT NR 30 BARREL NUT HOLE FOUND CORROSION ON BOTTOM SIDEWALL & BEARING SURFACE. CORROSION REMOVED PER SRM 51-21-01 VOL 2 REV 34 AT HOLE BOTTOM SURFACE  MATERIAL REMOVED 0.028 FOUND WITHIN LIMIT PER EO MD11-5510-19409-D. HEFC INSP CUTOUT IAW DAC NDT SPM REV10 CHAPTER 06.10.01.001 AT REWORK ED AREA & FOUND FOUND NO CRACK EVIDENT.  REF TO UPS ENGINEERING FILE  NR MD11-55-20018. REWORK TO BARREL NUT HOLE NR 30 RT PER EN1136-04.
